Break on period or not while on Bovine Ovary?
#1

Hi everyone! So I started taking my bo program about 1.5 weeks ago and started having tingles the 2nd day in and everyday after that. However I just started my period a few days ago and stopped taking the pills bc I read that MissMadScientist recommended taking a break on your period while on BO. 

 The thing is I've stopped getting any tingles since I'm not taking the pills now on my period. Should I continue taking my pills even through my period then? It seems like my body was responding well to my program until I stopped. I don't want to mess with my period either though, that's my fear. Can anyone advise?? Thank you in advance to anyone that can help!
Reply
#2

You don’t have to take it in your period.

And when you restart taking it again, the pain will be appeared.

It is okay.


Reply
#3

Thank you so much for your response! I guess I will try taking a break on my period and see how it goes. Fingers crossed.
Reply




Users browsing this thread: 1 Guest(s)




Breast Nexus is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.


Cookie Policy   Privacy Policy